# SDR AALA20090721TUL18

- Difficulty date: July 21, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 69,145 hours, 31,940 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAS CRACKED FORWARD CENTER STOP BRACKET.  REMOVED AND REPLACED FORWARD CENTER STOP BRACKET PER ESO 80174.
